# SDR SWAA2012122710899

- Difficulty date: December 12, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6552988
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE LOC BS 907 AND STR 24L IN AFT CARGO COMPARTMENT.  REPLACED STRINGER SPLICE PER SRM.
